what the hezards of taking the combination of cyproheptidine and dexamethasone?

side effects of taking cyproheptidine and betamethasone combination

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    The combination of these two medicines are dangerous for your health if not taken under medical supervision. If some one has suggested you to take these medicines for weight gain then you should stop it immediately. Don't take any steroids / immunosuppressents for any problem until your doctor tells you to take. So consult your family doctor and tell him about these medicines, he will guide you in details

    • Log in to reply to the answers
  • 1 decade ago

    Cyproheptadine is a medicine used for appetite loss, allergy and migraine. It has side effects of dry mouth, drowsiness, weight gain, impaired reactions etc. Dexamethasone is a steroidal drug. It has an anti inflammatory action and it is also used to suppress the immune system. I think you are having some allergy problems. Hence you are taking these medicines. Never continue for long time, since they suppress the immune system, you are vulnerable to catch any infections easily.

    • Log in to reply to the answers
Still have questions? Get answers by asking now.